Graphs and Partial Orderings.
Monatshefte für Mathematik, Tome 73 (1969), pp. 385-396
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177475,
author = {Martin Aigner},
title = {Graphs and {Partial} {Orderings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {385--396},
year = {1969},
volume = {73},
zbl = {0184.27502},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177475/}
}
Martin Aigner. Graphs and Partial Orderings.. Monatshefte für Mathematik, Tome 73 (1969), pp. 385-396. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177475/